[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] scarring at infusion sites

I'm a new pumper (only 6 weeks) and I'm having a problem with scarring at my 
infusion sites.  I'm using a Disetronic pump with Comfort/Sof-set infusion 
sets (teflon catheter).  I am changing my sites every 3 days.  I've always 
scarred fairly easily, but I'm still surprised at this.  I've got a scar 
from every single infusion site I've used since I started using the 
pump--most are just increased pigmentation at the catheter site, but some 
are slightly raised.  My endo suggested that I might have a sensitivity to 
the teflon in the catheter, and that I might try stainless steel catheters, 
but I'm very active and that doesn't appeal to me at all.  Are they as 
uncomfortable as they would seem to be?  Have any of you had experiences 
like this with scarring or have any advice?  I'm going to start changing my 
sites every 2 days to see if that helps.

Thanks for your help,
Tanya ten Broeke
email @ redacted
Get more from the Web.  FREE MSN Explorer download : http://explorer.msn.com
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml